On a generalization of sum form functional equation - V.
Aequationes mathematicae, Tome 28 (1985), pp. 255-261
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
sum form functional equation, measurable solutions, additive measures, Shannon entropy, inaccuracy, directed divergence
@article{AM2_1985__28_137064,
author = {Pl. Kannappan},
title = {On a generalization of sum form functional equation - {V.}},
journal = {Aequationes mathematicae},
pages = {255--261},
year = {1985},
volume = {28},
zbl = {0571.39006},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__28_137064/}
}
Pl. Kannappan. On a generalization of sum form functional equation - V.. Aequationes mathematicae, Tome 28 (1985), pp. 255-261. http://geodesic.mathdoc.fr/item/AM2_1985__28_137064/